Show simple item record

dc.contributor.authorCid, Carlos ( )
dc.contributor.authorYarur, Cecilia S. ( )
dc.date.accessioned2019-12-12T17:51:09Z
dc.date.available2019-12-12T17:51:09Z
dc.date.issued2000-05-09
dc.identifier.citationCid, C., & Yarur, C. (2000). Existence of solutions for a sublinear system of elliptic equations. Electronic Journal of Differential Equations, 2000(33), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9059
dc.description.abstract

We study the existence of non-trivial non-negative solutions for the system

-Δu = |x|α vp
Δv = |x|b uq,

where p and q are positive constants with pq < 1, and the domain is the unit ball of ℝN (N > 2) except for the center zero. We look for pairs of functions that satisfy the above system and Dirichlet boundary conditions set to zero. Our results also apply to some super-linear systems.

en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSemilinear elliptic systemsen_US
dc.subjectSub-harmonic functionsen_US
dc.subjectSuper-harmonic functionsen_US
dc.titleExistence of Solutions for a Sublinear System of Elliptic Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record